# SDR FDEA201702120527

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 77,619 hours, 18,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC70091
- Condition: Detached
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD TRAILING EDGE LOWER PANEL 541KB FOUND SKIN DETACHED.  REPAIRED IAW SRM 51-71-00-0G, PARA 19, AND EA 1-5720-T0331275, PART 1.   THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
